中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
学科主题: Engineering, Electrical & Electronic
题名:
cryptanalysis of elgamal type encryption schemes based on conic curves
作者: Dai ZD ; Ye DF ; Pei DY ; Yang JH
刊名: ELECTRONICS LETTERS
发表日期: 2001
卷: 37, 期:7, 页:426-426
收录类别: sci
部门归属: Univ Sci & Technol China, Grad Sch, Dept Math, State Key Lab Informat Secur, Beijing 100039, Peoples R China. Acad Sinica, Inst Software, Beijing 100080, Peoples R China.
语种: 英语
WOS记录号: WOS:000168056200015
Citation statistics:
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/13530
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Dai ZD,Ye DF,Pei DY,et al. cryptanalysis of elgamal type encryption schemes based on conic curves[J]. ELECTRONICS LETTERS,2001-01-01,37(7):426-426.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Dai ZD]'s Articles
[Ye DF]'s Articles
[Pei DY]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Dai ZD]‘s Articles
[Ye DF]‘s Articles
[Pei DY]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace